# SDR CA030109004

- Difficulty date: October 15, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Condition: Faulty
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB RT OIL TEMP WAS RISING TO RED LINE 108 DEGREES. POWER REDUCED AND OIL TEMP FELL TO 104 DEGREES AND STAYED BELOW RED LINE THE REST OF THE FLIGHT. FLIGHT RETURNED TO BASE.  RT ENGINE OIL COOLER BY-PASS VALVE WAS REPLACED IN ACCORDANCE WITH AMM TASK 79-21-06. BY-PASS VALVE OUT: S/N 148 AND BY-PASS VALVE IN: S/N 314.
